| Model Number |
M0061752530 |
| Medical Device Problem Codes |
Break (1069); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a stent implantation procedure.During unpacking, it was found that the stent was fractured.The procedure was completed with another same device and there were no patient complications reported.A photo of the complaint device was provided and showed that the stent shaft was fractured.
Additional Manufacturer Narrative
Device code a0401 captures the reportable event of stent shaft break.The returned percuflex plus ureteral stent with the pouch and the positioner was analyzed, and during the inspection, it was found that the stent bladder coil fully detached, which did confirm the reported event.The suture did not return.Based on the most relevant information, the analysis performed to the returned device, it is possible to conclude that this problem could be caused by operational factors.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of stent coil detached/separated and stent shaft break" were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the results of the device evaluation, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
Event or Problem Description